4 doctors weighed in:

Went to emergency room for heart palpitations all blood work and ECG said i was fine and should continue taking my Buspar (buspirone) as directed should I continu?

4 doctors weighed in
Dr. Pamela Pappas
Psychiatry
3 doctors agree

In brief: Anxiety

Anxiety can cause many physical symptoms, including palpitations.
It sounds like the er doctors examined you, and did not find anything alarming. Buspar (buspirone) is a medication which can help with anxiety. You haven't shared what dose you're on, but i hope you'll tell the physician you've been seeing about this er trip. Please maintain your Buspar (buspirone) in the meantime. Psychotherapy can be helpful too.

In brief: Anxiety

Anxiety can cause many physical symptoms, including palpitations.
It sounds like the er doctors examined you, and did not find anything alarming. Buspar (buspirone) is a medication which can help with anxiety. You haven't shared what dose you're on, but i hope you'll tell the physician you've been seeing about this er trip. Please maintain your Buspar (buspirone) in the meantime. Psychotherapy can be helpful too.
Dr. Pamela Pappas
Dr. Pamela Pappas
Thank
Get help from a real doctor now
Dr. Tonga Nfor
Board Certified, Internal Medicine - Cardiology
13 years in practice
508K people helped
Continue
111,000 doctors available
Read more answers from doctors